Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 286, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 13, 2011, 2:48 AM PDT. It took effect at Jul 13, 2011, 11:00 AM PDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2011, 2:48 AM PDT (09:48 UTC)
- In effect from
- Jul 13, 2011, 11:00 AM PDT
- Expired
- Jul 14, 2011, 2:49 AM PDT
- In force
- 16 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
090 WHUS76 KMTR 130948 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 248 AM PDT WED JUL 13 2011 PZZ565-131800- /O.EXP.KMTR.SC.Y.0285.000000T0000Z-110713T1000Z/ /O.NEW.KMTR.SC.Y.0286.110714T0000Z-110714T1600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 248 AM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-131800- /O.NEW.KMTR.SC.Y.0286.110713T1800Z-110714T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 248 AM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 3 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 3 PM PDT THURSDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATE THIS MORNING AND CONTINUE THROUGH AT LEAST THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-131800- /O.NEW.KMTR.SC.Y.0286.110713T1800Z-110714T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 248 AM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 3 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 3 PM PDT THURSDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KT THIS MORNING. LOCAL GALE FORCE GUSTS TO 35 KT WILL BE POSSIBLE NORTH OF POINT REYES TODAY AND TONIGHT. WINDS WILL SUBSIDE TO 15 TO 25 KT ON THURSDAY...AND CONTINUE THROUGH AT LEAST THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-131800- /O.NEW.KMTR.SC.Y.0286.110713T1800Z-110714T2200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 248 AM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 3 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 3 PM PDT THURSDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATE THIS MORNING...AND CONTINUE THROUGH AT LEAST THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-131800- /O.NEW.KMTR.SC.Y.0286.110714T0000Z-110714T1600Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 248 AM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT THURSDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON...AND CONTINUE THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-131800- /O.NEW.KMTR.SC.Y.0286.110713T2100Z-110714T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 248 AM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND BEGIN TO SUBSIDE LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
361 WHUS76 KMTR 131551 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 851 AM PDT WED JUL 13 2011 PZZ570-140000- /O.CON.KMTR.SC.Y.0286.110713T1800Z-110714T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 851 AM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATE THIS MORNING AND CONTINUE THROUGH AT LEAST THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-140000- /O.CON.KMTR.SC.Y.0286.110713T1800Z-110714T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 851 AM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KT THIS MORNING. LOCAL GALE FORCE GUSTS TO 35 KT WILL BE POSSIBLE NORTH OF POINT REYES TODAY AND TONIGHT. WINDS WILL SUBSIDE TO 15 TO 25 KT ON THURSDAY...AND CONTINUE THROUGH AT LEAST THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-140000- /O.CON.KMTR.SC.Y.0286.110713T1800Z-110714T2200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 851 AM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATE THIS MORNING...AND CONTINUE THROUGH AT LEAST THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-140000- /O.CON.KMTR.SC.Y.0286.110714T0000Z-110714T1600Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 851 AM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT THURSDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON...AND CONTINUE THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-140000- /O.CON.KMTR.SC.Y.0286.110714T0000Z-110714T1600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 851 AM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT THURSDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-140000- /O.CON.KMTR.SC.Y.0286.110713T2100Z-110714T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 851 AM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND BEGIN TO SUBSIDE LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
911 WHUS76 KMTR 132059 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 159 PM PDT WED JUL 13 2011 PZZ570-140500- /O.EXT.KMTR.SC.Y.0286.000000T0000Z-110715T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 159 PM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-140500- /O.EXT.KMTR.SC.Y.0286.000000T0000Z-110715T0600Z/ POINT ARENA TO POINT REYES TO 10 NM- 159 PM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-140500- /O.EXT.KMTR.SC.Y.0286.000000T0000Z-110715T0600Z/ POINT REYES TO PIGEON POINT TO 10 NM- 159 PM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-140500- /O.EXT.KMTR.SC.Y.0286.110714T0000Z-110715T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 159 PM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-140500- /O.EXT.KMTR.SC.Y.0286.110714T0000Z-110715T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 159 PM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-140500- /O.EXT.KMTR.SC.Y.0286.110713T2100Z-110714T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 159 PM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND BEGIN TO SUBSIDE LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
307 WHUS76 KMTR 140338 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 838 PM PDT WED JUL 13 2011 PZZ570-141145- /O.CON.KMTR.SC.Y.0286.000000T0000Z-110715T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 838 PM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-141145- /O.CON.KMTR.SC.Y.0286.000000T0000Z-110715T0600Z/ POINT ARENA TO POINT REYES TO 10 NM- 838 PM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-141145- /O.CON.KMTR.SC.Y.0286.000000T0000Z-110715T0600Z/ POINT REYES TO PIGEON POINT TO 10 NM- 838 PM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-141145- /O.CON.KMTR.SC.Y.0286.000000T0000Z-110715T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 838 PM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-141145- /O.CON.KMTR.SC.Y.0286.000000T0000Z-110715T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 838 PM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-140600- /O.CON.KMTR.SC.Y.0286.000000T0000Z-110714T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 838 PM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KT DECREASING LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
182 WHUS76 KMTR 140949 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 249 AM PDT THU JUL 14 2011 PZZ565-570-575-141100- /O.CAN.KMTR.SC.Y.0286.000000T0000Z-110715T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 249 AM PDT THU JUL 14 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS: NORTHWEST WINDS HAVE SUBSIDED TO 10 TO 20 KT. HOWEVER...LOCAL GUSTS TO 25 KT WILL BE POSSIBLE THROUGH TONIGHT. $$ PZZ540-545-141100- /O.CAN.KMTR.SC.Y.0286.000000T0000Z-110715T0600Z/ POINT ARENA TO POINT REYES TO 10 NM- POINT REYES TO PIGEON POINT TO 10 NM- 249 AM PDT THU JUL 14 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS: NORTHWEST WINDS HAVE SUBSIDED TO 10 TO 20 KT. HOWEVER...LOCAL GUSTS TO 25 KT WILL BE POSSIBLE THROUGH TONIGHT. $$ PZZ530-141800- /O.NEW.KMTR.SC.Y.0287.110714T2100Z-110715T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 249 AM PDT THU JUL 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND BEGIN TO SUBSIDE LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 12, 10:22 PM PDT, 4 hours 26 minutes earlier.
Area forecast discussion, Jul 12, 10:22 PM PDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1022 PM PDT TUE JUL 12 2011
.DISCUSSION...AS OF 9:35 PM PDT TUESDAY...PERSISTENCE WILL REIGN
AS AN UPPER LEVEL TROUGH CENTERED OVER THE PACIFIC NORTHWEST COAST
REMAINS IN PLACE THROUGH THE END OF THE WEEK. A DEEPENING MARINE
LAYER WILL ALLOW FOR EXTENSIVE INLAND PENETRATION OF THE COASTAL
STRATUS ONCE AGAIN TONIGHT. AREAS OF DRIZZLE WILL DEVELOP BY MORNING
ACROSS THE REGION. AS MENTIONED IN THE PREVIOUS DISCUSSION SATELLITE
IMAGERY FROM 24 HOURS AGO IS ALMOST IDENTICAL TO WHAT WE ARE SEEING
AT THIS HOUR. CONDITIONS THROUGH WEDNESDAY SHOULD BE VERY SIMILAR TO
WHAT WE SAW TODAY. STRATUS WILL SLOWLY CLEAR TO THE COAST BY THE
AFTERNOON WITH BELOW NORMAL TEMPERATURES PERSISTING. SOME AREAS
SHOULD EXPECT ONLY LATE AFTERNOON SUNSHINE OR POSSIBLY NONE AT ALL
AS THE DEEPER MARINE LAYER TAKES A BIT LONGER TO SCATTER OUT.
TEMPERATURES THIS AFTERNOON ONLY MANAGED TO GET INTO THE 60S ALONG
THE COAST AND BAY AND INTO THE 70S FARTHER INLAND. A FEW 80S WERE
SCATTERED WITHIN THE WARMEST INLAND VALLEYS. OUR WARMEST LOCATION
TODAY WAS THE PINNACLES WITH A HIGH OF 90 DEGREES. WITH LITTLE CHANGE
IN THE OVERALL WEATHER PATTERN THROUGH THE END OF THE WEEK CONDITIONS
ARE EXPECTED TO REPEAT THEMSELVES WITH ONLY A VARIATION OF A FEW
DEGREES.
FROM PREVIOUS DISCUSSION...
MEDIUM RANGE MODELS CONTINUE TO SHOW WARMER WEATHER FOR NEXT WEEK
AS THE UPPER TROUGH/LOW MOVE WESTWARD WITH A WARM HIGH BUILDING IN
FROM THE EAST. THEREFORE...MORE SEASONABLE TEMPERATURES WOULD
RETURN TO THE REGION BEGINNING MONDAY.
FORECAST REMAINS ON TRACK...NO UPDATES AT THIS TIME.
&&
.AVIATION...AS OF 10:22 PM PDT TUESDAY...LOW CLOUDS ARE SPREADING
BACK IN OVER ALL TERMINALS. MARINE LAYER IS AROUND 2000 FEET
DEEP. MVFR AND IFR CONDITIONS ARE EXPECTED ALL NIGHT WITH PARTIAL
CLEARING BY MIDDAY WEDNESDAY.
VICINITY OF KSFO...MVFR CEILINGS...WITH OCCASIONAL IFR EXPECTED
OVERNIGHT WITH LATE BURNOFF TOMORROW...LIKELY AROUND 20Z. AFTERNOON
SEABREEZE WINDS 15 TO 22 KT TAPERING OFF BY 03Z BUT PICKING BACK UP
AFTER 22Z WEDNESDAY.
KSFO BRIDGE APPROACH...SAME AS SFO.
MONTEREY BAY AREA TERMINALS...IFR CEILINGS EXPECTED OVERNIGHT WITH
PARTIAL CLEARING BY 21Z. LIGHT TO MODERATE WEST WINDS TO 15 KT AFT
22Z.
&&
.MTR WATCHES/WARNINGS...
.TNGT...SCA...PT SUR TO POINT PIEDRAS BLANCAS 0-10 NM.
&&
PUBLIC FORECAST: CW
AVIATION/MARINE: SIMSNearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.